Dr. Akshat Das

Download Image

Dr. Akshat Das

Assistant Professor



In July 2022, I successfully completed my PhD in Mathematics from the Department of Mathematics, University of Houston, under the supervision of Dr. Alan Haynes. Prior to starting my journey in the PhD program in Fall 2017, I completed my master's degree in mathematics in Summer 2017 and a Bachelors (with Hons.) degree in Mathematics in Summer 2015 from India.

I was a Visiting Assistant Professor at the Department of Mathematics, University of Connecticut, from Fall 2022 until Spring 2023.

I have been playing Badminton since elementary school and some of my other interests include reading, cooking, watching investigative documentaries and travelling.

Ongoing Research Projects

My recent projects are related to Diophantine approximation in p-adic solenoids and its interactions with dynamical systems.

Publications & Presentations

Bounded remainder sets for rotations on higher dimensional adelic tori (with A. Haynes, J. Furno), Mosc. J Comb. Number Theory, 10 (2021), No. 2, 111-120,

A three gap theorem for the Adeles (with A. Haynes), Ramanujan J., 60 (2023), No. 1, 13-25